# SDR SWAA2014071530013

- Difficulty date: May 27, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 23,533 hours, 10,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 002A00193
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRONT SPAR SHEAR FITTING DAMAGED UPPER SKIN AT AFT FASTENER HOLE COMMON TO LBL 15.04.  REPAIRED SKIN IAW ACO.
